# SDR AALA981473

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER FLANGE OF RIB 14A UPPER PYLON TO WING PANEL SUPPORT.  INSTALLED NEW FLANGE PER SRM 51-72-10-0.  (M)
